# SDR CA980430038

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Engine: Cont TSIO360F
- Propeller: Hartzl BHCC2YF1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube Assy
- Part number: 642697
- Condition: Cracked
- Location: Fuel System
- Part time: 2,766 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) TUBE CRACKED UNDER CLAMP.  NOT VISIBLE WITH CLAMP ON.  REPLACED.
